Gleason’s problem, rational functions and spaces of left-regular functions: The split-quaternion setting

Daniel Alpay, María E. Luna-Elizarrarás, Michael Shapiro, Daniele Struppa

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We study Gleason’s problem, rational functions and spaces of regular functions in the setting of split-quaternions. There are two natural symmetries in the algebra of split-quaternions. The first symmetry allows to define positive matrices with split-quaternionic entries, and also reproducing Hilbert spaces of regular functions. The second leads to reproducing kernel Krein spaces.

Original languageEnglish
Pages (from-to)319-349
Number of pages31
JournalIsrael Journal of Mathematics
Volume226
Issue number1
DOIs
StatePublished - 1 Jun 2018
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Gleason’s problem, rational functions and spaces of left-regular functions: The split-quaternion setting'. Together they form a unique fingerprint.

Cite this